# SDR VTZA97521

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Pitch Contl
- Part number: 89548115
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6249 - IAD-BGM - MADE A UNSCHEDULED LANDING AT IAD DUE TO RIGHT ENGINE RPM'S FLUCTUATED PLUS OR MINUS 5 PERCENT IN FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT ENGINE PPC, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR RETURN TO SERVICE.  (M)
